# SDR MALA030114

- Difficulty date: January 19, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 005WS00
- Part serial: OFF1463
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT #2920, BITE LIGHT ILLUMINATED, ALONG WITH INTERMITTENT LEFT AND RIGHT ENGINE FIRE LIGHTS ON CWP.  NO CHIMES ASSOCIATED W/ ENGINE FIRE LIGHTS. ALL ENGINE INDICATION NORMAL.  AIR RETURN TO MEM.  MAINTENANCE REPLACED WEU PN 005WS00, SN/OFF 1463, SN/ON 1004, PERFORMED ADJUSTMENT TEST-CHECK GOOD.  NO DEFECTS NOTED. REF AMM 31-50-05-4. A/C OK FOR CONTINUED SERVICE.
